MAUDE Adverse Event Report: CONVATEC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 411658
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is beyond its expiration date 10th february 2021.Expiry date is not on all ostomy products, therefore end user will not be aware of using expired product.Initial reporter name and address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the starter hole of the wafers was not centered.The product was used and caused leakage.The photographs depicting the issue were received from complainant.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15985955
Report Number1049092-2022-00525
Device Sequence Number20314007
Product Code EXE
UDI-Device Identifier10768455117342
UDI-Public00768455186983
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2021
Device Model Number411658
Device Lot Number6A02638
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale